Regression discontinuity inference with specification error

Lee, David S., Card, David . Journal of Econometrics 2008. 142 (2) :655-674

Locate this article in:

Bibtex

@article{CIS-249632,
  Author = {Lee, David S. and Card, David},
  Title = {Regression discontinuity inference with specification error},
  Journal = {Journal of Econometrics},
  Volume = {142},
  Number = {2},
  Year = {2008},
  Pages = {655--674},
  Keywords = {Random effects, Bayesian estimation, functional from}
}

Similar articles